Advanced EFT practitioner, Paula Kovacs, a fully recovered involuntary benzodiazepine addict, demonstrates a basic EFT tapping routine for use in benzo withd…
Awesome thank you for this video!!!
There’s no way. If one need Benzos to sleep for a long time, one will get
irremediably addicted to the Benzos, and if one suddendly give up the
Benzos, one will immediately suffer the corresponding Withdrawal Syndrome.
There’s no way, because Human Nature is physically made so, in that precise
way. Every substance that causes pleasure and wellbeing in Humans and in
other Animals generate or induce in us a genuine Physical Dependence,
because emotions and thoughts are Pure and Applied Chemistry.
@toddfw2003 How many benzo prescriptions did you write last year, doc? When
you are experiencing such a neurological upheaval as benzo withdrawal,
mindless distractions (fantasy, comedy & not intense films, etc.), and
simple exercises like hers are really appreciated (even if the only takes
your anxiety from an 11 to a 9, on a 10 scale), as no one feeling like I
have for the past four months, wants to do f**king push-ups! But thanks,
Paula thanks for the comment…….I have 3 questions….1) how long should
the withdrawal be considering I have been off the antidepressant for three
weeks now? 2) is lexotan my benzo worse than Xanax? 3) is eft in a way a
form of cbt/ dialectical therapy/mindfulness?
Baylissa’s “Benzo-Wise” is out of print, but the updated version, “Recovery
and Renewal,” is available.
Can it help Effexor withdrawal? Basically, it is like re-adapting receptors
the feedback loops?
hope it works? but i feel like im coming out of my skin rite now
Withdrawal is not fun, and is surreal and unreal. Thank you for the help!
involuntary means prescribed by a doctor.voluntary means like bought off
You’re an angel 🙂
Thank you for this wonderful video and for showing us how to use EFT to
cope with benzo symptoms. It’s very well put together and very easy to
apply. This is an excellent coping tool. Thanks!!
@toddfw2003 Unlike benzodiazepines, 1) EFT it isn’t toxic 2) it isn’t
addictive 3) it isn’t making obscenely huge profits for share holders of a
pharmaceutical company 4) it might actually support you in your recovery.
Seems to be the only crock of s—t round here is involuntary
benzodiazepine addiction and the way the medical profession and
pharmaceutical companies have refused to acknowledge it plus the huge
damage it has done and continues to do to so many people’s lives.
@julesario Hello julesario, thanks for the feedback and good luck with your
withdrawal. Sounds like you werent on benzos too long so your recovery
should be quite fast. Yes, time is the healer and patience is the key. Take
strength from knowing many thousands of us have now successfully withdrawn.
If you need extra support try to purchase my CD and/or the book ‘Benzowise
– A Recovery Companion by V Baylissa Frederick. It’s available on Amazon.
best wishes, Paula Kovacs
What exactly is the difference between an involuntary benzodiazepine addict
and a voluntary benzodiazepine addict? In my view, when one becomes
addicted to a substance, voluntary and involuntary have no meaning. Thank
Thank you for leaving a message shalindriaharam. You are very wise to be
tapering slowly and I’m very pleased to hear you are using energy
techniques instead of NSAIDs for pain. You’re not taking the easy option –
more pills. Welcome to the growing community of benzo survivors. This
process will make you very strong. Have you got a copy of Benzowise – a
recovery companion? Highly recommended! All strength on your journey, Paula
Thank you mpoind02. Accent North London! Good luck if you’re withdrawing.
Remember, many thousands of us have successfully and safely withdrawn from
benzos. It can be done! All strength, best wishes, P K..
Thank you….this is great!
Thank u so much! Love the accent!
Thanks Jarocho. I appreciate your very positive feedback. All strength in
your recovery process. If you havent already got a copy, do try to purchase
‘Benzowise – A recovery companion’ by V Baylissa Frederick. My CD Safe
Benzo Recovery would be useful too. take care P Kovacs
@toddfw2003 You’re right in the sense that this is really just a
relaxation/distraction exercise, but even the slightest easing of those
damned withdrawals is appreciated. As for Phenobarb, the shrink who handled
my (only) 6 day taper from 7 years of high dosage Ativan, gave me an
overlapping 6 days of decreasing Phenobarbitol, which was great until it
was gone. He wouldn’t extend it as he callously said, “You’re just
detoxing.” Totally cut-off from my doc & ER. Four months later, still
@benzorecovery If you had ANY experience with withdrawlsymtoms, you’d know
that this is of absolutely no help what so ever. The withdrawl-symtoms is
to strong and overvelming for this mumbo-jumbo to have any effect. This EFT
only has effect AFTER the first weeks/month of severe withdrawing, and
anyone telling you otherwise is straight up lying. At that stage of
recovery (after weeks/month of severe withdrawl) you might as well use
aromatherapi ore other alternative methods.
thank you for the video….i have been suffering off and on for 8 months.
Thanks so much, I was looking for any help in withdrawal/panic so many
Paula, Are you still around? Your website, http://www.benzorecovery.co.uk, doesn’t work.
Your email address will not be published. Required fields are marked *
evolve theme by Theme4Press • Powered by WordPress